Hi. Thanks for your query. Noted the history and understood the concerns. You have to take medicines for constipation that can last for so long is indicating that this may be the cause of all the problems that you have. It is related to the change in stool color, bad smell due to more time the stool remains in the colon and this gives pain in abdomen along with lump feeling due to impacted fecolith in the colon. I would advise you the following in such a condition: First of all get the bowel habit regularized with proper use of laxatives, stool softeners, use of high fiber and choice of the foods and beverages that do not cause constipation. Get a colonoscopy done to see if there is any obstructing lesion, Barium enema, CT scan can help further to get a proper diagnosis. Get the stool and blood tests done and a course of an antibiotic other than Levofloxacin and Flagyl may help further. Take regular probiotics and multivitamins.